Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

What causes headaches?

DOCTOR OF THE MONTH - Apr 2014
Apr 2014
User rating for this question
Very Good
Answered by

Radiologist
Practicing since : 2004
Answered : 6421 Questions
Question
Hi, For the past 3-4 days am having some headache it is not that severe but i cant explain the pain am having...it is sometimes to the leftof head above the ear and sometimes to the back of head not compeltely back just below that area ..as i told the pain is not severe...am not having any vomitings or anything....i dont knoe the reason why am facing this ...is this anything serious ??please help me out....let me know if you need anymore details....
Posted Wed, 15 Jan 2014 in Headache and Migraines
 
 
Answered by Dr. Indu Kumar 1 hour later
Brief Answer: It is not serious at all. Detailed Answer: Hello XXXXXXX Thanks for writing to XXXXXXX Mostly headache is due to benign reasons. It may be due to tension headache,migraine headache,sinus headache,hypertension headache,neck or eye problems etc. You need proper clinical examination and investigations. Involvement of only left side of head indicate towards migraine but you don't have any associated symptoms.Migraine headache is moderate to severe in nature and it is associated with symptoms like nausea,vomiting etc. I don't think you have serious problem.It is important to know stress factor in your life.It may be linked to your life style. Irrespective of the cause,primary treatment of headache is NSAID drugs or the combination of paracetamol, acetylsalicylic acid and caffeine. Further specific treatment depend upon clinical findings.If necessary,you can consult neurologist.CT Scan or MRI of brain can be done if needed. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
 
Follow-up: What causes headaches? 2 minutes later
sir thanks for ur reply... but the thing that is worrying me is it is not at all the time...am having for some time pain and for sometime it is not there ... thats where am getting tensed :(,,,,
 
 
Answered by Dr. Indu Kumar 8 minutes later
Brief Answer: You are perfectly alright. Detailed Answer: Hello XXXXXXX Thanks for writing back It happens sometime.You are perfectly alright. You can take tablet paracetamol 500 mg SOS or combination of paracetamol, acetylsalicylic acid and caffeine.Later combination is more effective. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
 
Follow-up: What causes headaches? 0 minute later
sir can i talk to you once on this....is it ok if I talk to you I am worried like it is brain tumour or something...my frnds told me that...he is not in to medical field but aftter he telling that am getting more tnesed :(..i kno it is silly to believe am a software engineer but even that my mind is thinking of that...
 
 
Answered by Dr. Indu Kumar 11 minutes later
Brief Answer: You may contact customer care of XXXXXXX Detailed Answer: Hello XXXXXXX Thanks for writing back Dear,my advice will be same. You don't worry.You are perfectly healthy. If still wish to contact,you may contact customer care of Health care magic.If they permit,i don't have any problem.We are bound to guide lines of XXXXXXX Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor